# SDR USAA2010061491112

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 69,288 hours, 47,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B1 - MAJOR REPAIR - FUSELAGE SKIN CRACK AT STA 787. STR 20R.  REPAIRED FUSELAGE SKIN AT STA 787 STR 20R IAW B737 SRM 53-00-01 REPAIR 31.
